Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The orthogonal invariants of a curve in Hilbert space

Author: F. Alberto Grünbaum
Journal: Proc. Amer. Math. Soc. 42 (1974), 268-271
MSC: Primary 46C05; Secondary 53A99
MathSciNet review: 0328559
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ x(t),y(t)(t \in R)$ be a pair of continuous curves in H, not passing through the origin. We consider the problem of deciding when one curve is obtained by rotating the other one.

References [Enhancements On Off] (What's this?)

  • [1] Hermann Weyl, The classical groups, Princeton Landmarks in Mathematics, Princeton University Press, Princeton, NJ, 1997. Their invariants and representations; Fifteenth printing; Princeton Paperbacks. MR 1488158
  • [2] Heinrich W. Guggenheimer, Differential geometry, McGraw-Hill Book Co., Inc., New York-San Francisco-Toronto-London, 1963. MR 0156266
  • [3] F. Alberto Grünbaum, The square of a Gaussian process, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 23 (1972), 121–124. MR 0319258

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46C05, 53A99

Retrieve articles in all journals with MSC: 46C05, 53A99

Additional Information

Article copyright: © Copyright 1974 American Mathematical Society